# SDR ASAA0380346

- Difficulty date: April 18, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 5930649507
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING 15K CHECK, LEFT ENGINE NACELLE CRACKED ON UPPER DOOR.  REPLACED DAMAGED SECTION ARE REPAINTED PER SRM 51-10 AND EA 5410-0054.  (M)
